# SDR MASA200602526

- Difficulty date: November 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 11,086 hours, 10,381 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Defective
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7260 ORD.  PILOT REPORTED THAT THE RUDDER INDICATION WAS NOT SHOWING FULL TRAVEL TO EITHER THE LEFT OR RIGHT SIDE.  MX REPLACED THE POSITION TRANSMITTER.
